Transplant-Free Survival Rates After Covered Transjugular Intrahepatic Portosystemic Shunt

Schmidt-Martin, D, Armstrong, MJ and Rowe, IA orcid.org/0000-0003-1288-0749 (2017) Transplant-Free Survival Rates After Covered Transjugular Intrahepatic Portosystemic Shunt. Gastroenterology, 153 (3). pp. 869-870. ISSN 0016-5085

Metadata

Authors/Creators:
Dates:
  • Published (online): 3 August 2017
  • Published: September 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > Institute of Molecular Medicine (LIMM) (Leeds) > Section of Translational Medicine (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Aug 2017 13:08
Last Modified: 06 Oct 2017 11:02
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1053/j.gastro.2017.02.051
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics